# SDR ASMF200606009

- Difficulty date: June 18, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 59,952 hours, 29,028 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 124D
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LOSS OF STEERING CONTROL. DURING MAINTENANCE REVISION, THE STEERING CONTROL CABLE WAS DETECTED BROKEN. STEERING CABLE P/N 124D WAS REPLACED IAW MM 32-21-01, ADJUSTMENT AND TEST WERE PERFORMED IAW MM 32-51-00 AND 32-52-06, ALL CORRECT.
